# SDR R61A201702210159

- Difficulty date: February 10, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 24,436 hours, 19,263 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 17013633001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD LAVATORY TIE DOWN FITTING AT FRAME 16.  REMOVED AND REPLACED THE FITTING IAW SRM 51-43-03.
